# SDR SWIA2020020348114

- Difficulty date: December 10, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT TRU BAY FLOOR CRACKED JUST FWD OF FS 202.0 (MARKED)        (C-CHECK)   RO:1/29/2020CUT AND REMOVED DAMAGED AREA, FABRICATED, LOCATED, DRILLED AND INSTALLED ALL REPAIR ITEMS REF REO.
